Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2015, Article ID 165468, 12 pages
http://dx.doi.org/10.1155/2015/165468
Research Article

Convex and Radially Concave Contoured Distributions

Institute of Mathematics, University of Rostock, Ulmenstraße 69, Haus 3, 18057 Rostock, Germany

Received 24 June 2015; Revised 18 October 2015; Accepted 21 October 2015

Academic Editor: Z. D. Bai

Copyright © 2015 Wolf-Dieter Richter. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [10 citations]

The following is the list of published articles that have cited the current article.

  • Eckhard Liebscher, and Wolf-Dieter Richter, “Estimation of Star-Shaped Distributions,” Risks, vol. 4, no. 4, pp. 44, 2016. View at Publisher · View at Google Scholar
  • K. Müller, and W.-D. Richter, “Exact distributions of order statistics of dependent random variables from ln,p-symmetric sample distributions, n ∈ {3,4},” Dependence Modeling, vol. 4, no. 1, 2016. View at Publisher · View at Google Scholar
  • K. Müller, and W.-D. Richter, “Extreme value distributions for dependent jointly ln,p-symmetrically distributed random variables,” Dependence Modeling, vol. 4, no. 1, 2016. View at Publisher · View at Google Scholar
  • Wolf-Dieter Richter, “Statistical reasoning in dependent p-generalized elliptically contoured distributions and beyond,” Journal of Statistical Distributions and Applications, vol. 4, no. 1, 2017. View at Publisher · View at Google Scholar
  • Wolf-Dieter Richter, “The Class of (p,q)-spherical Distributions with an Extension of the Sector and Circle Number Functions,” Risks, vol. 5, no. 3, pp. 40, 2017. View at Publisher · View at Google Scholar
  • Richter, and Müller, “Exact distributions of order statistics from ln,p-symmetric sample distributions,” Dependence Modeling, vol. 5, no. 1, pp. 221–245, 2017. View at Publisher · View at Google Scholar
  • Wolf-Dieter Richter, and Kay Schicker, “Polyhedral Star-Shaped Distributions,” Journal of Probability and Statistics, vol. 2017, pp. 1–23, 2017. View at Publisher · View at Google Scholar
  • Wolf-Dieter Richter, “On Ball Numbers,” Mathematics, vol. 7, no. 8, pp. 738, 2019. View at Publisher · View at Google Scholar
  • Wolf-Dieter Richter, “High-dimensional star-shaped distributions,” Journal of Statistical Distributions and Applications, vol. 6, no. 1, 2019. View at Publisher · View at Google Scholar
  • Wolf-Dieter Richter, “On (p1,…,pk)-spherical distributions,” Journal of Statistical Distributions and Applications, vol. 6, no. 1, 2019. View at Publisher · View at Google Scholar